# SDR SWAA2024112053731

- Difficulty date: October 25, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 61,316 hours, 36,632 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS. CABIN SEAT TRACK LBL 45 HAS CORROSION ON WELL; STA480+2.5; STA500+9.5 TO 500A; 500A+17 AND 500B+2; WL 208<[01] THIS FAULT WILL BE RESOLVED ON FAULT # TTG8Q00WNP86;[02] VERIFIED CORRECTION ACTION ITEM 1 MEASUREMENT FIELD; CARD ACCOMPLISHED ON FAULT # TTG8Q00WNP86; CARD COMPLETE.
